# SDR M3XA2016112312

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N505MT
- Make and model: Bell 407
- Aircraft serial: 53307
- Aircraft time: 7,400 hours, 21,945 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Part serial: 0248
- Condition: Defective
- Location: Oil Temp
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT NOTICED THAT THE ENGINE OIL TEMPERATURE INDICATOR WAS ERRATIC READING FROM 70 TO 0. THE PILOT MADE A PRECAUTIONARY LANDING AT A NEARBY AIRPORT.  TROUBLESHOOTING HAD FOUND THAT THE INDICATOR WAS DEFECTIVE. A REPAIRED REPLACEMENT WAS INSTALLED AND AFTER AN OPERATIONAL CHECK FLIGHT THE AIRCRAFT WAS RETURNED TO SERVICE.
